# SDR C2XA99IA463

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Row 12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION AT EWR, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHTS AT ROW 12 WERE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK IAW EMB145MM 33-50-08, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
